# SDR QXEA2017032200165

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,430 hours, 39,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam Follower
- Part number: 85217741008
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HARD TO OPEN. REMOVED & REPLACED UPPER AFT CAM FOLLOWER IAW AMM 52-41-11-000-801/400-801. DOOR OPEN & CLOSE FREELY. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
